# SDR SWAA2024022241954

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294-312 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION** AT FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL BETWEEN STA 294.5 AND STA 312 LBL 12 WL 208.1 MKD DOT<[01] REMOVED AND REPLACED FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL BETWEEN STA 294.5 AND STA 312 LBL 12 WL 208.1 AS PER SRM 51-40-02-0G-0 AND DWG 141A5600.;[02] VERIFIED STEP 1
